VOL. 3 · NO. 1 | February, 1975
Front Matter
Ann. Probab. 3 (1), (February, 1975) Open Access
No abstract available
Fred Solomon
Ann. Probab. 3 (1), 1-31, (February, 1975) DOI: 10.1214/aop/1176996444 Open Access
KEYWORDS: 60.66, 60.30, Random walk, diffusion, difference equation with random coefficients, Markov chains
Harry Kesten, Frank Spitzer
Ann. Probab. 3 (1), 32-40, (February, 1975) DOI: 10.1214/aop/1176996445 Open Access
KEYWORDS: Markov chains, negative dynamic programming, hitting times, 60J05, 60J20, 93E99
Talma Leviatan
Ann. Probab. 3 (1), 41-48, (February, 1975) DOI: 10.1214/aop/1176996446 Open Access
KEYWORDS: 6062, 6067, Expansions multiplicative functionals, dominating semigroup, Markov processes with creation and annihilation
Warren W. Esty
Ann. Probab. 3 (1), 49-60, (February, 1975) DOI: 10.1214/aop/1176996447 Open Access
KEYWORDS: branching process, age-dependent, Critical branching process, joint generating function, diffusion, 60J80
Thomas H. Savits
Ann. Probab. 3 (1), 61-69, (February, 1975) DOI: 10.1214/aop/1176996448 Open Access
KEYWORDS: branching process, space-time harmonic function, martingale, a.s. convergence, 60J80, 60G45
William N. Hudson, Howard G. Tucker
Ann. Probab. 3 (1), 70-79, (February, 1975) DOI: 10.1214/aop/1176996449 Open Access
KEYWORDS: Infitely divisible distribution functions and characteristic functions, absolute continuity of measures, equivalence of measures, 60E05
G. L. O'Brien
Ann. Probab. 3 (1), 80-88, (February, 1975) DOI: 10.1214/aop/1176996450 Open Access
KEYWORDS: Discrete time stochastic processes, Markov processes, Stochastic monotonicity, Random walks, 60G17, 60J05, 60J15
Lester E. Dubins
Ann. Probab. 3 (1), 89-99, (February, 1975) DOI: 10.1214/aop/1176996451 Open Access
KEYWORDS: conditional probability, conglomerability, disintegration, finite additivity, gamble, strategy, 60A05, 28A35, 28A50
David A. Freedman
Ann. Probab. 3 (1), 100-118, (February, 1975) DOI: 10.1214/aop/1176996452 Open Access
KEYWORDS: martingale, crossing time, tail probability, Law of the iterated logarithm, central limit theorem, 60F10, 60F15, 60F05, 60G45, 60G40
Naresh C. Jain, Kumar Jogdeo, William F. Stout
Ann. Probab. 3 (1), 119-145, (February, 1975) DOI: 10.1214/aop/1176996453 Open Access
KEYWORDS: Martingale difference sequence, stationary mixing sequence, Doeblin process, asymptotic growth rates, maximum of absolute partial sums, upper and lower functions, integral tests, almost sure invariance principle, 60F15, 60G45
I. Csiszar
Ann. Probab. 3 (1), 146-158, (February, 1975) DOI: 10.1214/aop/1176996454 Open Access
KEYWORDS: 60-00-E05, 62-B10, 49-F22, 15-A48, Geometry of probability distributions, minimum discrimination information, distributions with given marginals, Contingency tables, iterative proportional fitting procedure
Short Communications
Joseph I. Naus, Larry Rabinowitz
Ann. Probab. 3 (1), 159-161, (February, 1975) DOI: 10.1214/aop/1176996455 Open Access
KEYWORDS: Random linear graphs, connected subgraphs, Number of components, expectations and variances, Graphs, 60C05, 05C30
Michael Benedicks
Ann. Probab. 3 (1), 162-165, (February, 1975) DOI: 10.1214/aop/1176996456 Open Access
KEYWORDS: Characteristic function, lattice distribution, remainder term estimate, local term theorem, 60E05, 60F05
R. M. Meyer
Ann. Probab. 3 (1), 166-168, (February, 1975) DOI: 10.1214/aop/1176996457 Open Access
KEYWORDS: 60, 02, 20, Extent, discrete distribution, events, Probability inequalities, ‎gap‎
Lane Yoder
Ann. Probab. 3 (1), 169-171, (February, 1975) DOI: 10.1214/aop/1176996458 Open Access
KEYWORDS: Hausdorff dimension, capacity, 60G17
Ishay Weissman
Ann. Probab. 3 (1), 172-177, (February, 1975) DOI: 10.1214/aop/1176996459 Open Access
KEYWORDS: extremal processes, convergence of finite-dimensional laws, stationary transition probabilities, 60K99, 60J25, 62E20, 62G30
Ishay Weissman
Ann. Probab. 3 (1), 178-181, (February, 1975) DOI: 10.1214/aop/1176996460 Open Access
KEYWORDS: Limiting process, type, location and scale functions, extreme-value distribution functions, 60G99, 62E20, 62G30
Leon Jay Gleser
Ann. Probab. 3 (1), 182-188, (February, 1975) DOI: 10.1214/aop/1176996461 Open Access
KEYWORDS: independent Bernoulli trials, number of successes, inequalities on cumulative distribution function, inequalities on expected values, majorization, Schur conditon, 60C05, 60E05, 62E15, 26A86
Marek Kanter
Ann. Probab. 3 (1), 189-190, (February, 1975) DOI: 10.1214/aop/1176996462 Open Access
No abstract available
Back Matter
Ann. Probab. 3 (1), (February, 1975) Open Access
No abstract available
Back to Top